# SDR DXTA2023050285270

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 13,976 hours, 9,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10001
- Part serial: 115004791
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT  OVER RIGHT WING IS DIMMER THAN THE OTHER EMERGENCY LIGHTS.  REMOVED AND REPLACED AFT EMERGENCY LIGHT OVER RIGHT WING REF. CE680 AMM 33-50-00. OPS CHECK GOOD.
